# SDR UPS99229442

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5260 · Entrance Stairs
- Part: Stair
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION EVIDENT ABOVE NR 7 STAIRTHREAD FORWARD SUPPORT ANGLE ON RISER LOWER SURFACE.  REPAIRED IAW SRM ADDENDUM EO 10-26-95.
